Zagreb Polynomials of Three Graph Operators

Bindusree A. R. , CANGÜL İ. N. , Lokesha V., ÇEVİK A. S.

FILOMAT, vol.30, no.7, pp.1979-1986, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 7
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1607979b
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1979-1986
  • Keywords: Zagreb polynomials, Subdivision graph, Graph operator, INDEXES, 1ST, PI


In general, the relations among Zagreb polynomials on three graph operators are discussed in this paper. Specifically, relations between Zagreb polynomials of a graph G and a graph obtained by applying the operators S(G), R(G) and Q(G) are investigated. In a separate section, the relation between Zagreb polynomial of a graph G and its corona is also described.